# SDR AU970809

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Dc Gen-Alt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE DRIVEN DC GENERATORS FAILED - LH AC BUS ALSO FAILED - SUSPECT CAUSED BY STATIC DISCHARGE
